About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 594391, 9 pages
http://dx.doi.org/10.1155/2013/594391
Research Article

Profile Inferences on Restricted Additive Partially Linear EV Models

School of Mathematical Science, Shandong Normal University, Jinan 250014, China

Received 5 June 2013; Revised 1 August 2013; Accepted 7 August 2013

Academic Editor: Qian Guo

Copyright © 2013 Xiuli Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. D. Opsomer and D. Ruppert, “Fitting a bivariate additive model by local polynomial regression,” Annals of Statistics, vol. 25, no. 1, pp. 186–211, 1997.
  2. Q. Li, “Efficient estimation of additive partially linear models,” International Economic Review, vol. 41, no. 4, pp. 1073–1092, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Jiang, H. Zhou, X. Jiang, and J. Peng, “Generalized likelihood ratio tests for the structure of semiparametric additive models,” The Canadian Journal of Statistics, vol. 35, no. 3, pp. 381–398, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. A. Fuller, Measurement Error Models, John Wiley & Sons, New York, NY, USA, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. L. Cheng and J. W. Van Ness, Statistical Regression with Measurement Error, Arnold, London, UK, 1999. View at Zentralblatt MATH · View at MathSciNet
  6. R. J. Carroll, D. Ruppert, L. A. Stefanski, and C. M. Crainiceanu, Measurement Error in Nonlinear Models, Chapman and Hall, New York, NY, USA, 2nd edition, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Liang, W. Härdle, and R. J. Carroll, “Estimation in a semiparametric partially linear errors-in-variables model,” The Annals of Statistics, vol. 27, no. 5, pp. 1519–1535, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. You and G. Chen, “Estimation of a semiparametric varying-coefficient partially linear errors-in-variables model,” Journal of Multivariate Analysis, vol. 97, no. 2, pp. 324–341, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Li and T. Greene, “Varying coefficients model with measurement error,” Biometrics, vol. 64, no. 2, pp. 519–526, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Wang, F. Chen, and L. Lin, “Empirical likelihood inference for the parameter in additive partially linear EV models,” Communications in Statistics, vol. 39, no. 19, pp. 3513–3524, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Liang, S. W. Thurston, D. Ruppert, T. Apanasovich, and R. Hauser, “Additive partial linear models with measurement errors,” Biometrika, vol. 95, no. 3, pp. 667–678, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. W. Jorgenson, Econometric Modeling of Producer Behavior, MIT Press, Cambridge, Mass, USA, 2000. View at MathSciNet
  13. C. Wei and Q. Wang, “Statistical inference on restricted partially linear additive errors-in-variables models,” Test, vol. 21, no. 4, pp. 757–774, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C. H. Wei and X. Z. Wu, “Profile Lagrange multiplier test for partially linear varying-coefficient regression models,” Journal of Systems Science and Mathematical Sciences, vol. 28, no. 4, pp. 416–424, 2008. View at MathSciNet
  15. W. Zhang, G. Li, and L. Xue, “Profile inference on partially linear varying-coefficient errors-in-variables models under restricted condition,” Computational Statistics & Data Analysis, vol. 55, no. 11, pp. 3027–3040, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. H. Wei and C. Liu, “Statistical inference on semi-parametric partial linear additive models,” Journal of Nonparametric Statistics, vol. 24, no. 4, pp. 809–823, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Fan and T. Huang, “Profile likelihood inferences on semiparametric varying-coefficient partially linear models,” Bernoulli, vol. 11, no. 6, pp. 1031–1057, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet